# SDR FDEA200907242738

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N544342
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL FOR TRANSITION PANEL ON AFT SIDE OF FRAME AT STA 1640 ABOVE STRINGER 27 RT, CORRODED.  CORROSION ON SUPPORT CHANNEL FOUND EXCEEDED SRM LMITS.  SUPPORT CHANNEL REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
